# SDR VNAA2020080511102

- Difficulty date: August 4, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15323
- Aircraft time: 14,405 hours, 13,317 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 7914
- Part serial: 165911
- Condition: Failed
- Location: Window Heat
- Part time: 14,402 hours, 13,315 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO TLH AT 5000 FT THE CAPTAIN'S SIDE WIND SHIELD SHATTERED. REMOVED AND REPLACED L/H WINDSHIELD IAW CRJ 900 AMM 56-11-01-000/400-801-A01-PSA. OPS AND LEAK CHECK GOOD. REMOVED AND REPLACED L/H FWD CAPTAINS HEATER CONTROLLER IAW CRJ 900 AMM 30-41-06-000/400-801-A01. OPS CHECK GOOD.
